# SDR CNMA20060023

- Difficulty date: August 23, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- Aircraft time: 114,968 hours, 23,418 cycles
- Engine: Ge CF650C2B
- Engine time: 76,613 hours, 20,752 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Part number: 9128M35G02
- Condition: Cut
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ABOUT 1.5 HRS INTO FLIGHT NR3 ENG OIL PRESSURE WENT TO 10 PSI, NR3 ENG OIL QUANTITY WENT TO ZERO.  PERFORMED PRECAUTIONARY ENG SHUTDOWN NR3 ENG. UPON INSPECTION OF ENGINE FOUND HYDRAULIC PUMP LOCKOUT KIT LEAKING.  REF DMI NR 8739. REMOVED LOCKOUT KIT AND FOUND SHAFT SEAL ON O-RING TO BE CUT.  INSTALLED NEW SHAFT SEAL O-RING ON LOCKOUT KIT.  REINSTALLED HYDRAULIC PUMP LOCKOUT KIT IAW MEL 29-1. PERFORMED ENGINE RUN IAW OAI JRH.  RAN ENGINE FOR 5 MINUTES AFTER START UP AND STABILIZATION. ENGINE SPEED VARIED FROM IDLE TO FIGHT IDLE.  NO OIL LEAKAGE NOTED FROM HYD PUMP LOCKOUT KIT. NO OIL CONSUMPTION NOTED.  A/C OK FOR CONTINUED SERVICE.  NOTE: ENGINE OIL SERVICED TO 18 QT ON COCKPIT INDICATOR.
